# SDR SWAA2016060952678

- Difficulty date: May 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT SUB THRESHOLD CORRODED IN SEVERAL AREAS.  REPAIRED SUB THRESHOLD IAW SRM & DWG.
